# SDR HALA2020020300025

- Difficulty date: February 1, 2020
- Submitted: February 4, 2020
- Operation: Air carrier
- Aircraft: N209HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08186
- Aircraft time: 5,597 hours, 1,093 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

OPEN - FUMES, DIRTY SOCK SMELL ON DESCENT THROUGH 4000'. REPEAT WRITE-UP, FUME FORM FILLED OUT. // FERRY FLIGHT REQUIRED. THIS AIRCRAFT HAS BEEN INSPECTED THIS DATE AND IS SAFE FOR THE INTENDED FLIGHT.
